| Catalog Number |
02.07.0314PSF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-nov-2019: lot 140222: 30 items manufactured and released on 08-apr-2014.Expiration date: 28/02/2019.No anomalies found related to the problem.To date, 24 items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 11-nov-2019: gmk-primary 02.07.0317psf tibial insert ps fixed size 3/17mm (k090988) lot 114227: 30 items manufactured and released on 19-feb-2012.Expiration date: 31-dec-2016.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of infection 4 years and 5 months after the primary, the pathogen is unknown.The surgeon performed a washout and poly-swap on the patient's left and right knee and the surgery was completed successfully.